# SDR SWAA2023030210509

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 79,705 hours, 46,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND LOWER FWD SCUFF PLATE CRACKED LOWER FWD SCUFF PLATE HAS .750 CRACK AT STA 440.<[01] REMOVED AND REPLACED FWD CARGO LOWER FWD SCUFF PLATE PER 51-40-02-0G-0 AND AMM 53-11-02.;[02] REMOVED AND REPLACED FWD CARGO LOWER FWD SCUFF PLATE PER SRM 51-40-02-0G-0 AND AMM 53-11-02.
